Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Dimension of the graph of Riemann integrable functions

Author: James Foran
Journal: Proc. Amer. Math. Soc. 104 (1988), 219-220
MSC: Primary 28A75; Secondary 26A42
MathSciNet review: 958070
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The Hausdorff $ h - m$ measure of the graph of a Riemann integrable function is shown to be finite provided $ h$ satisfies an inequality related to the rate of convergence of the upper and lower Riemann sums.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28A75, 26A42

Retrieve articles in all journals with MSC: 28A75, 26A42

Additional Information

PII: S 0002-9939(1988)0958070-2
Keywords: Hausdorff measure, Riemann integral
Article copyright: © Copyright 1988 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia